advertisement
Question
Posted by: ? | 2007/12/12

Please help

I am on Yasmin and i have always had this bleeding problem that Yasmin has sorted out. However, if i skip a pill the problem starts again and i bleed for a couple of weeks to a month or so. I skipped the pill yesterday cause my handbag went missing and now i am scared that the bleeding problem starts again. If it does, is there anything over the counter that i can take to stop the bleeding without a dr's prescription because my dr is out of town on holiday and only due to return next year.
Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately not. Try taking the next pill as soon as possible.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: worried | 2008/11/10

I have been taking minerva for four years now, but i have absent-mindedly forgotten to take my pills for a week. Can I continue taking them as normal from today? I had my period a week and a half ago, but should I still start in the silver section again?

Reply to worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement